| Catalog Number |
0607530 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiration date: 09/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a port placement procedure, the device allegedly had a defect in the shape of the suture hole silicone.The procedure was completed using another device.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one x-port isp mri implantable port was returned for evaluation.Gross visual evaluation and microscopic visual evaluations were performed on the returned sample.One suture plug was noted to be defective as it was compared to the three in the port body.It appeared to be inside out.Therefore, the investigation is confirmed for the reported defective component issues.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 09/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one x-port isp mri implantable port was returned for evaluation.Gross visual evaluation and microscopic visual evaluations were performed on the returned sample.One suture plug was noted to be defective as it was compared to the three in the port body.It appeared to be inside out.Manufacturing site evaluation of the sample found that the septum and stem were present and in their correct position.However, it was noted that one of them was not properly assembled, a closer look revealed that the suture plug was inverted which caused a deformation visualization.Therefore, the investigation is confirmed for the reported defective component issues.The root cause is manufacturing related.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.(expiration date: 09/2024), section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description